Can chemotherapy cause constricted pupils?

Answer this question

  • Can chemotherapy cause constricted pupils?


Rapid Diagnosis: Pinpoint Pupils. April 23, 2009 by Steve Whitehead 40 Comments. ... Even a very small dose of opiates can cause constricted pupils, ...
Read more
Positive: 87 %
It's a safe forum where you can ... cause these problems. Or click on "See All Conditions" to see every condition related to small (constricted) pupils ...
Read more
Positive: 84 %

More resources

... Dr. Smith on causes of pinpoint pupils: ... What can cause unequal pupil size?it is not very much bigger than ... namenda, cause constricted pupils?
Read more
Positive: 87 %
What is Constricted pupils? ... Apart from Ptosis and constricted pupil, ... it is safe medicine but it can cause - insomnia , constricted pupils , dry ...
Read more
Positive: 82 %
CONSTRICTED PUPILS ... Pupil constriction and Bilateral pupil constriction (2 causes) ... Only a doctor can give an accurate diagnosis ...
Read more
Positive: 68 %
Opiates and Pinpoint pupils (Constriction) cause? Pharmacology Home Wiki Studies Forum ... (which can dilate the pupils and help relieve pain), ...
Read more
Positive: 45 %

Show more results

Login to your account
Create new account